# SDR SWAA2012120310178

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 25,958 hours, 17,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 5952884
- Condition: Broken
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR HOLDER BROKEN.  REMOVED AND REPLACED R1 DOOR GIRT BAR HOLDER PER MM.
